TITLE

F.D.P. Levels in Intravascular Haemolysis

AUTHOR(S)
Wardle, E. N.
PUB. DATE
December 1973
SOURCE
British Medical Journal;12/29/1973, Vol. 4 Issue 5895, p784
SOURCE TYPE
Academic Journal
DOC. TYPE
Letter
ABSTRACT
No abstract available.
ACCESSION #
64109277

 

Related Articles

  • Anti-D Rh0 immunoglobulin.  // Reactions Weekly;11/17/2007, Issue 1178, p9 

    The article presents a case report on a 16-year-old boy who had prolonged intravascular haemolysis and neutropenia while receiving anti-D Rho immunoglobulin. It says that the boy was previously treated with rifampicin, isoniazid and pyrazinamide for tuberculosis and developed leucopenia and...

  • Acute viral hepatitis E presenting with haemolytic anaemia and acute renal failure in a patient with glucose-6-phosphate dehydrogenase deficiency. Tomar, Laxmikant Ramkumarsingh; Aggarwal, Amitesh; Jain, Piyush; Rajpal, Surender; Agarwal, Mukul P. // Tropical Doctor;Oct2015, Vol. 45 Issue 4, p245 

    The association of acute hepatitis E viral (HEV) infection with glucose-6-phosphate dehydrogenase (G6PD) deficiency leading to extensive intravascular haemolysis is a very rare clinical entity. Here we discuss such a patient, who presented with acute HEV illness, developed severe intravascular...

  • Exercise-induced intravascular haemolysis in standardbred horses. Masini, A. Pellegrini; Tedeschi, D.; Baragli, P.; Sighieri, C.; Lubas, G. // Comparative Clinical Pathology;May2003, Vol. 12 Issue 1, p45 

    In human sports medicine a pathophysiological condition called `sports anaemia' is reported. This condition has been attributed to episodes of intravascular haemolysis induced by physical exercise. The occurrence of haemolytic episodes is indicated by the presence of high values of free plasma...

  • Case reports: pernicious complications of benign tertian malaria Lawn, Stephen D.; Krishna, Sanjeev; Jarvis, Joseph N.; Joet, Thierry; Macallan, Derek C. // Transactions of the Royal Society of Tropical Medicine & Hygiene;Sep2003, Vol. 97 Issue 5, p551 

    Abstract: We describe 2 patients with complications of Plasmodium vivax malaria. Both patients developed marked intravascular haemolysis and haemoglobinuria despite normal levels of glucose-6-phosphate dehydrogenase activity in blood. One required mechanical ventilation because of...

  • Muscular damage and intravascular haemolysis during an 18 hour subterranean exploration in a cave of 700 m depth. Stenner, E.; Gianoli, E.; Biasioli, B.; Piccinini, C.; Delbello, G.; Bussani, A. // British Journal of Sports Medicine;Mar2006, Vol. 40 Issue 3, p235 

    Objective: To verify presence and severity of muscular and/or intravascular damage during a subterranean exploration of long duration. Methods: We measured serum levels of creatine kinase (CK) and lactate dehydrogenase (LDH) as markers of muscular damage. We also measured haptoglobin as a marker...

  • Intravascular haemolysis induced by pentachlorophenol. Hassan, A.B.; Seligmann, H.; Bassan, H.M. // British Medical Journal (Clinical Research Edition);7/6/1985, Vol. 291 Issue 6487, p21 

    Investigates on pentachlorophenol, its side effects on intravascular haemolysis. Solubility in water and organic solvents; Absorption through the skin, by ingestion and by inhalation; Development of intravascular haemolysis after negligent use of patient; Use of protective clothing and covering...

  • Normal human immunoglobulin.  // Reactions Weekly;4/13/2013, Issue 1448, p25 

    The article presents a case study of a 58-year-old woman with autoimmune thrombocytopenia who had intravascular haemolysis after normal human immunoglobulin therapy.

  • Meropenem.  // Reactions Weekly;5/15/2010, Issue 1301, p34 

    The article describes the case of a 64-year-old man who developed acute intravascular haemolysis while undergoing meropenem therapy.

  • Haemoglobinuria and intravascular haemolysis: case report.  // Reactions Weekly;10/22/2016, Vol. 1624 Issue 1, p14 

    The article presents a case study of a 26-year-old male patient who developed haemoglobinuria and intravascular haemolysis during treatment with artesunate.

  • Imatinib.  // Reactions Weekly;3/8/2008, Issue 1192, p20 

    The article describes the case of a 35-year old man with leukemia and disseminated intravascular coagulation who developed intestinal hemorrhage while receiving imatinib. Hematological tests revealed increased levels of hemoglobin, white blood cell and platelet count, and fibrinogen. His FDP and...

Share

Other Topics